Alert archive / Rhode Island / River Flood Warnings in 2020
River Flood Warning 16, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this river flood warning at Dec 26, 2020, 4:25 AM EST for Washington County, Rhode Island; Southeastern Connecticut Planning Region, Connecticut. It took effect at Dec 26, 2020, 11:00 AM EST. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 26, 2020, 4:25 AM EST (09:25 UTC)
- In effect from
- Dec 26, 2020, 11:00 AM EST
- Expired
- Dec 27, 2020, 10:00 AM EST
- In force
- 23 hr
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Southeastern Connecticut Planning Region, CT, Washington County, RI
The radar
The Boston radar (KBOX), 87 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pawcatuck at Westerly (WSTR1).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01118500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
335
WGUS41 KBOX 260925
FLWBOX
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Boston/Norton MA
425 AM EST Sat Dec 26 2020
...The National Weather Service in Boston/Norton MA has issued a
Flood Warning for the following rivers in Connecticut...Rhode
Island...
Pawcatuck River At Westerly affecting New London and Washington
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon at 430 PM EST.
&&
CTC011-RIC009-262130-
/O.NEW.KBOX.FL.W.0016.201226T1600Z-201227T1500Z/
/WSTR1.1.ER.201226T1600Z.201226T1900Z.201227T0900Z.NO/
425 AM EST Sat Dec 26 2020
The National Weather Service in Norton has issued a
* Flood Warning for
the Pawcatuck River At Westerly.
* From this morning to Sunday morning.
* At 4:00 AM EST Saturday the stage was 6.8 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this morning to a crest of 7.1 feet this afternoon. It will then
fall below flood stage late tonight.
* Impact...At 7.0 feet, Minor lowland flooding occurs along the
Pawcatuck River. Along Route 3 in Hopkinton, floodwaters encroach
on lowest lying homes in French Village.
&&
LAT...LON 4134 7189 4144 7188 4146 7177 4135 7173
4131 7184
$$
BW3 follow-up statements
629
WGUS81 KBOX 261719
FLSBOX
Flood Statement
National Weather Service Boston/Norton MA
1219 PM EST Sat Dec 26 2020
...The Flood Warning continues for the following rivers in
Connecticut...Rhode Island...
Pawcatuck River At Westerly affecting New London and Washington
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 1230 AM EST.
&&
CTC011-RIC009-270530-
/O.CON.KBOX.FL.W.0016.000000T0000Z-201227T1500Z/
/WSTR1.1.ER.201226T1600Z.201226T1900Z.201227T0900Z.NO/
1219 PM EST Sat Dec 26 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Pawcatuck River At Westerly.
* Until Sunday morning.
* At 11:00 AM EST Saturday the stage was 6.92 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
this afternoon to a crest of 7.2 feet tonight. It will then fall
below flood stage early Sunday morning.
* Impact...At 7.0 feet, Minor lowland flooding occurs along the
Pawcatuck River. Along Route 3 in Hopkinton, floodwaters encroach
on lowest lying homes in French Village.
&&
LAT...LON 4134 7189 4144 7188 4146 7177 4135 7173
4131 7184
$$
AL402
WGUS81 KBOX 270318
FLSBOX
Flood Statement
National Weather Service Boston/Norton MA
1018 PM EST Sat Dec 26 2020
...The Flood Warning continues for the following rivers in Rhode
Island...Connecticut...Massachusetts...
Wood River At Hope Valley affecting Washington County.
Connecticut River At Middle Haddam affecting Middlesex County.
Connecticut River At Thompsonville affecting Hampden and Hartford
Counties.
Connecticut River At Hartford affecting Middlesex and Hartford
Counties.
Pawcatuck River At Westerly affecting New London and Washington
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1130 PM EST.
&&
RIC009-270430-
/O.EXT.KBOX.FL.W.0009.000000T0000Z-201227T0400Z/
/HOPR1.1.ER.201226T0030Z.201226T1545Z.201227T0320Z.NO/
1018 PM EST Sat Dec 26 2020
...The Flood Warning is now in effect until late this evening...
The Flood Warning continues for
the Wood River At Hope Valley.
* Until this evening.
* At 12:15 PM EST Saturday the stage was 5.8 feet.
* Flood stage is 5.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 12:15 PM EST Saturday was 5.8 feet.
* Forecast...The river is expected to fall below flood stage late
this evening and continue falling to 3.4 feet Tuesday morning.
* Impact...At 6.0 feet, In Richmond, the Wood River renders portions
of Wood River Drive and Wood River Circle impassable. In
Hopkinton, the Wood River floods sections of Dow Park off of Main
Street.
&&
LAT...LON 4143 7176 4160 7173 4160 7163 4144 7164
$$
CTC007-271530-
/O.CON.KBOX.FL.W.0017.000000T0000Z-000000T0000Z/
/MHDC3.1.ER.201227T0100Z.201228T0300Z.000000T0000Z.UU/
1018 PM EST Sat Dec 26 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Connecticut River At Middle Haddam.
* Until further notice.
* At 6:55 AM EST Saturday the stage was 5.2 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening and continue rising to a crest of 8.7 feet late tomorrow
evening.
* Impact...At 8.0 feet, Flooding is expected in low lying sections
along the Connecticut River from Wethersfield and Glastonbury
downstream through Cromwell, Middletown and Portland. Boating
interests should prepare for a period of swift river flows.
&&
LAT...LON 4164 7269 4164 7258 4129 7225 4126 7239
4141 7251 4156 7270
$$
CTC011-RIC009-271500-
/O.CON.KBOX.FL.W.0016.000000T0000Z-201227T1500Z/
/WSTR1.1.ER.201226T1600Z.201226T1900Z.201227T0900Z.NO/
1018 PM EST Sat Dec 26 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Pawcatuck River At Westerly.
* Until Sunday morning.
* At 4:00 AM EST Saturday the stage was 6.8 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this morning to a crest of 7.1 feet this afternoon. It will then
fall below flood stage late tonight.
* Impact...At 7.0 feet, Minor lowland flooding occurs along the
Pawcatuck River. Along Route 3 in Hopkinton, floodwaters encroach
on lowest lying homes in French Village.
&&
LAT...LON 4134 7189 4144 7188 4146 7177 4135 7173
4131 7184
$$
CTC003-MAC013-271530-
/O.CON.KBOX.FL.W.0015.000000T0000Z-201228T0000Z/
/TMVC3.1.ER.201226T1732Z.201227T0600Z.201227T1600Z.NO/
1018 PM EST Sat Dec 26 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Connecticut River At Thompsonville.
* Until Sunday evening.
* At 3:30 AM EST Saturday the stage was 13.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
afternoon to a crest of 15.3 feet just after midnight tonight. It
will then fall below flood stage late tomorrow morning.
* Impact...At 15.0 feet, Lowland flooding will begin along the
Connecticut River near Thompsonville.
&&
LAT...LON 4180 7273 4204 7270 4203 7261 4204 7251
4180 7259
$$
CTC003-007-271530-
/O.CON.KBOX.FL.W.0014.000000T0000Z-000000T0000Z/
/HFDC3.1.ER.201226T1920Z.201227T1500Z.000000T0000Z.NO/
1018 PM EST Sat Dec 26 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Connecticut River At Hartford.
* Until further notice.
* At 3:30 AM EST Saturday the stage was 12.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
afternoon and continue rising to a crest of 19.4 feet late
tomorrow morning.
* Impact...At 19.0 feet, Flooding of low lying areas below Hartford
is expected, especially in areas that are outside of levee
protection. Flooding also affects low lying areas upstream of
Hartford, including a portion of Windsor where the Farmington
River empties into the Connecticut River. Further downstream
flooding closes most of Meadow Road, Route 17A, in Portland.
Flooding impacts the Middletown Marina and Meadow Farms. In
Cromwell, portions of River Road will be closed. Flooding
continues along the river through Essex.
&&
LAT...LON 4163 7270 4180 7273 4180 7259 4164 7258
4163 7263 4164 7263
$$767
WGUS81 KBOX 271001
FLSBOX
Flood Statement
National Weather Service Boston/Norton MA
501 AM EST Sun Dec 27 2020
...The Flood Warning continues for the following rivers in
Connecticut...Massachusetts...Rhode Island...
Connecticut River At Middle Haddam affecting Middlesex County.
Connecticut River At Thompsonville affecting Hampden and Hartford
Counties.
Connecticut River At Hartford affecting Middlesex and Hartford
Counties.
Pawcatuck River At Westerly affecting New London and Washington
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this morning at 1000 AM EST.
&&
CTC007-272215-
/O.CON.KBOX.FL.W.0017.000000T0000Z-000000T0000Z/
/MHDC3.1.ER.201227T0100Z.201228T0300Z.000000T0000Z.UU/
501 AM EST Sun Dec 27 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Connecticut River At Middle Haddam.
* Until further notice.
* At 3:55 AM EST today the stage was 7.5 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river will crest at 9.1 feet at 1 PM on December 28.
* Impact...At 8.0 feet, Flooding is expected in low lying sections
along the Connecticut River from Wethersfield and Glastonbury
downstream through Cromwell, Middletown and Portland. Boating
interests should prepare for a period of swift river flows.
&&
LAT...LON 4164 7269 4164 7258 4129 7225 4126 7239
4141 7251 4156 7270
$$
CTC011-RIC009-271500-
/O.CON.KBOX.FL.W.0016.000000T0000Z-201227T1500Z/
/WSTR1.1.ER.201226T1130Z.201226T1145Z.201227T1500Z.NO/
501 AM EST Sun Dec 27 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Pawcatuck River At Westerly.
* Until this morning.
* At 4:00 AM EST today the stage was 6.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected linger near flood stage this
morning. It will then fall below flood stage toward midday.
* Impact...At 7.0 feet, Minor lowland flooding occurs along the
Pawcatuck River. Along Route 3 in Hopkinton, floodwaters encroach
on lowest lying homes in French Village.
&&
LAT...LON 4134 7189 4144 7188 4146 7177 4135 7173
4131 7184
$$
CTC003-MAC013-272215-
/O.CON.KBOX.FL.W.0015.000000T0000Z-201228T0000Z/
/TMVC3.1.ER.201226T1732Z.201227T0600Z.201227T1600Z.NO/
501 AM EST Sun Dec 27 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Connecticut River At Thompsonville.
* Until this evening.
* At 3:30 AM EST today the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to crest at 15.3 feet this
morning. It will then fall below flood stage late this morning.
* Impact...At 15.0 feet, Lowland flooding will begin along the
Connecticut River near Thompsonville.
&&
LAT...LON 4180 7273 4204 7270 4203 7261 4204 7251
4180 7259
$$
CTC003-007-272215-
/O.CON.KBOX.FL.W.0014.000000T0000Z-000000T0000Z/
/HFDC3.1.ER.201226T1920Z.201227T1500Z.000000T0000Z.NO/
501 AM EST Sun Dec 27 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Connecticut River At Hartford.
* Until further notice.
* At 4:00 AM EST today the stage was 18.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to crest at 19.4 feet at 7 PM
tonight, then fall below flood stage early Tuesday morning.
* Impact...At 19.0 feet, Flooding of low lying areas below Hartford
is expected, especially in areas that are outside of levee
protection. Flooding also affects low lying areas upstream of
Hartford, including a portion of Windsor where the Farmington
River empties into the Connecticut River. Further downstream
flooding closes most of Meadow Road, Route 17A, in Portland.
Flooding impacts the Middletown Marina and Meadow Farms. In
Cromwell, portions of River Road will be closed. Flooding
continues along the river through Essex.
&&
LAT...LON 4163 7270 4180 7273 4180 7259 4164 7258
4163 7263 4164 7263
$$
WBWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this river flood warning went out at Dec 26, 3:51 AM EST, 34 minutes earlier.
Area forecast discussion, Dec 26, 3:51 AM EST, 34 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
351 AM EST Sat Dec 26 2020
.SYNOPSIS...
Dry cool weather will sit over Southern New England this weekend.
High pressure over the southern states will build more dry weather
over New England Sunday. Light rain on Monday with temperatures
moderating, but could see some snow mix in as precipitation
winds down late on Monday. Drier and more seasonable weather for
mid week. Another storm system moves in late in the week. Folks
with plans on New Years Eve or New Years Day will want to stay
tuned.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Upper trough trailing the Friday storm will move over Southern New
England today. Cross-sections show a fair amount of moisture
extending above 700-mb, and temperature profiles show a -28C to -30C
cold pool moving overhead with the shortwave. The cold pool will
destabilize the mid-level airmass and tap the moisture to form
patches of diurnal clouds. Meanwhile, subsidence builds at lower
levels, keeping the airmass dry and preventing any showers from
reaching the ground.
Mixing will reach to 925-mb. Winds in the mixed layer will be around
25-kt, allowing wind gusts of 20-30 mph. Temps at 925-mb will be
minus 5C to minus 7C.
So, a fair day with mixed clouds/sunshine, gusty winds, and max sfc
temps in the upper 20s and 30.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
High pressure builds north from the southern USA over New England.
Expect clearing skies, with winds diminishing tonight and light
southerly Sunday. Light winds Saturday night will allow for
radiational cooling overnight. With dew points in the teens and low
20s, expect min temps of 15 to 25, possibly near 30 on the Islands.
Sunshine gives way to high clouds durng Sunday, but overall a fair
weather day with shallow mixing supporting max sfc temps in the 30s
and lower 40s.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Highlights...
* A few passing showers Monday and Monday night
* Dry and seasonable through Wednesday or Thursday, then warm and
wet weather returns New Year's Eve night into New Year's Day
Details...
A largely dry and quiet period is in store for next week until the
end of the week/start of the new year. Details below.
Sunday night and Monday...
Dry but cloudy Sunday night as upper level moisture streams overhead
associated with the shortwave digging into the Great Lakes.
Moderating temperatures compared to the previous night thanks to
flow turning out of the southwest, as well as cloudcover helping
keep some heat it.
Monday continues to trend sparser with the precipitation owing
mostly to a lack of moisture. Also, deep synoptic lift is lacking
given the favorable 130 kt upper jet placement doesn't move fully
overhead until Monday night after the cold front has shunted
moisture to the east. The warm front will lift north on Monday
allowing for an unseasonably warm day with highs in the low 50s. The
best chance for 50s will be in the typical location, southeast MA
and RI. The cold front then swings through Monday night bringing any
lingering showers to an end, perhaps ending as light snow.
Tuesday and Wednesday...
Dry through the period under the influence of a mid level ridge and
sprawling high pressure center that moves over the mid Atlantic
Tuesday and New England on Wednesday. Thus, skies will be clear each
day with colder temps on Tuesday as NW flow around the high advects
in colder and dry air. By Wednesday flow becomes SW once again
returning us to average temps (mid 30s to low 40s). Main difference
between Tuesday and Wednesday besides the temps will be winds on
Tuesday. The low level jet lingering overhead on Tuesday will mix
down rather efficiently thanks to mid level cold air advection, so
expect wind gusts 25 to 30 mph.
Thursday and Friday...
Oddly our two end of year holidays will likely feature remarkably
similar set ups with an unusually warm airmass featuring gusty winds
and widespread rain. Timing and details are uncertain at this
distance, but guidance continues to point to a digging trough with
impressive moisture (PWATs near 1.5") and dynamics (70-80 kt low
level jet). Timing of the impactful weather at this point looks to
be more New Year's Day than New Year's Eve. Stay tuned.
&&
.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Today...
Mainly VFR with mixed clouds and sun. There will be areas of MVFR
ceilings in Western Mass, but increasing subsidence will bring
decreasing potential of precipitation. A few rain/snow showers
possible in the East Slopes of the Berkshires this morning. Westerly
winds will gust to 25-kt, possibly 30-kt in the higher locations.
Tonight...
VFR. High pressure building over the region will bring mostly clear
skies and winds will become light.
Sunday...
High pressure over the reigon will bring mostly clear skies, with
increasing cirrus clouds during the afternoon. Light wind.
KBOS TAF...High confidence in TAF.
KBDL TAF...High confidence in TAF.
Outlook /Sunday Night through Wednesday/...
Sunday Night: VFR. Breezy.
Monday: Mainly VFR, with local MVFR possible. Breezy.
Monday Night through Wednesday: VFR. Breezy.
&&
.MARINE...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Sunday/...
Today... West-southwest winds gusting 25 to 30 kt. Seas up to
15 ft on the outer waters, lower values closer to shore. Small
Craft Advisory continues on the waters today, with seas
diminishing through the day.
Tonight...A few gusts to 25-kt early in the night, diminishing below
20-kt overnight. Seas 5 to 10 feet early, and 5 to 7 feet late at
night. Small Craft Advisory continues on the open waters for rough
seas.
Sunday...High pressure builds over the waters. West winds diminish
to 10-kt or less, Seas subside to less than 5 feet by evening. Small
Craft Advisory continues on the outer waters for rough seas.
Outlook /Sunday Night through Wednesday/...
Sunday Night: Winds less than 25 kt. Areas of seas approaching
5 ft.
Monday through Monday Night: Low risk for Small Craft Advisory
winds with gusts up to 25 kt. Areas of rough seas.
Tuesday: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Rough seas up to 9 ft.
Tuesday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Areas of rough seas.
Wednesday: Winds less than 25 kt. Areas of seas approaching
5 ft.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 4 AM EST Sunday for ANZ231>234-251.
Small Craft Advisory until 7 PM EST this evening for ANZ230-
236.
Small Craft Advisory until 1 PM EST Sunday for ANZ235-237.
Small Craft Advisory until 5 PM EST Sunday for ANZ250-254>256.
&&
SYNOPSIS...WTB/BW
NEAR TERM...WTB
SHORT TERM...WTB
LONG TERM...BW
AVIATION...WTB/BW
MARINE...WTB/BWHazardous weather outlook, Dec 26, 4:21 AM EST, 4 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 421 AM EST Sat Dec 26 2020 CTZ002>004-MAZ002>024-026-RIZ001>008-270930- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 421 AM EST Sat Dec 26 2020 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-270930- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 421 AM EST Sat Dec 26 2020 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 7:05 AM EST | River Flood Warning | BOX | Lower Connecticut River Valley Planning Region | 3 days |
Nearby
River Flood Warnings in Rhode Island, 2020River Flood Warnings in Connecticut, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.